Long Term GH use and IGF and bloated head

  1. Mr. GH
    Guest
    Mr. GH's Avatar

    Long Term GH use and IGF and bloated head


    First post - not a newbie - training for 15 yrs. AAS - 10 yrs. GH for last 3 yrs. on and off - been on 4-6iu of Gh for the past year straight. Question 1: Will the IGF use be a waste due to my longterm use of GH? Should I discontinue GH will on IGF? or just lower the amount? I am about to start IGF at 214lbs. at 6% bodyfat - using 500mg of Sust. 300mg of Tren Depot - 400 Mg of Mastabol (British Dragon Masteron) 25mcg of Cytomel - (ps been using for over a yr. straight and no ill effects to all those with the horror stories) 1mg of Liquidex and 25mg of Proviron. Will keep posting during IGF use.

    One more question - And I am serious about this. I am a nut about water retention. No matter what I do I seem to have a big bloated head even when really lean. I used to look different I don't mean face altering but my face always seems to be puffy. I see pictures of me 5 yrs ago and I don't look the same. Even when I eat 100grams of Carbs or less my face still looks puffy. I have even tried the Keto diet and same thing. I take Liquidex and Proviron and I can't figure this out. Is it the GH? Have I done something irreversible? I know this may sound trivial but I am not a teenager or 20 something I am in my 30's and I think it looks ridiculous to look like a big bloated juicehead. When I see pictures of myself I think of dumping all my **** in the garbage. Any thoughts?

  2. Board Supporter
    TheUsual's Avatar
    Join Date
    Mar 2004
    Age
    31
    Posts
    559
    Rep Power
    503
    Level
    20
    Lv. Percent
    21.78%

    Quote Originally Posted by Mr. GH
    First post - not a newbie - training for 15 yrs. AAS - 10 yrs. GH for last 3 yrs. on and off - been on 4-6iu of Gh for the past year straight. Question 1: Will the IGF use be a waste due to my longterm use of GH? Should I discontinue GH will on IGF? or just lower the amount? I am about to start IGF at 214lbs. at 6% bodyfat - using 500mg of Sust. 300mg of Tren Depot - 400 Mg of Mastabol (British Dragon Masteron) 25mcg of Cytomel - (ps been using for over a yr. straight and no ill effects to all those with the horror stories) 1mg of Liquidex and 25mg of Proviron. Will keep posting during IGF use.

    One more question - And I am serious about this. I am a nut about water retention. No matter what I do I seem to have a big bloated head even when really lean. I used to look different I don't mean face altering but my face always seems to be puffy. I see pictures of me 5 yrs ago and I don't look the same. Even when I eat 100grams of Carbs or less my face still looks puffy. I have even tried the Keto diet and same thing. I take Liquidex and Proviron and I can't figure this out. Is it the GH? Have I done something irreversible? I know this may sound trivial but I am not a teenager or 20 something I am in my 30's and I think it looks ridiculous to look like a big bloated juicehead. When I see pictures of myself I think of dumping all my **** in the garbage. Any thoughts?
    You aren't by chance the guy in my avatar are you. (sorry, I couldn't resist)

    In all seriousness though, has the long term GH use give you GH gut at all?
  3. Mr. GH
    Guest
    Mr. GH's Avatar

    Quote Originally Posted by TheUsual
    You aren't by chance the guy in my avatar are you. (sorry, I couldn't resist)

    In all seriousness though, has the long term GH use give you GH gut at all?
    Definetely not like the guy in your Avatar - funny though. I am nowhere near that big 6ft. at 214 is hardly huge.
    Very slight distended stomach and something only I could tell - no one has ever said anything to me (even my wife) or my Juicehead friends - I have never gone above 9iu's and that was for a very short period - all doses have been in the 4-6 iu range. Used Serostim the whole time. To tell you the truth I don't notice much of anything from it anymore - but then again I might just be used to the way I look - I have been no more than 7% BF all year even in the winter. I really don't know why I'm still using it besides the fact that I can. Maybe afraid of what will happen once I stop.
    •   
       

  4. Banned
    SyntholMan's Avatar
    Join Date
    Jul 2004
    Age
    32
    Posts
    69
    Rep Power
    0
    Level
    7
    Lv. Percent
    99.21%

    Man, you'd better be careful about the cytomel, it's not the side effects you feel while you're on it, it's when you get off, your thyroid could be shut down. You might wanna go get it checked out, but it doesn't sound like your dose is high so, I dunno
  5. Banned
    SyntholMan's Avatar
    Join Date
    Jul 2004
    Age
    32
    Posts
    69
    Rep Power
    0
    Level
    7
    Lv. Percent
    99.21%

    I don't think the GH would effect your response to IGF-1, that's just me I'm not the smartest guy on this board, but I thought GH stimulates your body to produce it's own IGF-1, so I guess you could kind of compare it to taking clomid then juicing, there's no reason to think you wouldn't make decent gains
  

  
 

Similar Forum Threads

  1. Replies: 6
    Last Post: 10-17-2012, 11:03 PM
  2. Any negative effects of long-term Melatonin use?
    By JBlaze in forum Supplements
    Replies: 17
    Last Post: 03-05-2012, 04:47 AM
  3. long term anavar use?
    By radio in forum Anabolics
    Replies: 10
    Last Post: 11-28-2006, 01:04 PM
  4. Long Term DHEA Use - Experiences Wanted
    By pcn in forum Anabolics
    Replies: 3
    Last Post: 09-18-2006, 02:48 PM
  5. Long Term Thermogenic Use - Effects?
    By kraftkid in forum Supplements
    Replies: 9
    Last Post: 07-31-2004, 04:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in